# SDR DHL98806118

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, C2 CARGO DOOR LOWER FWD CORNER CUTOUT SKIN TORN.  TRIMMED DAMAGED AREAS AND FABRICATED REPAIR DOUBLER PER SRM 51-1-8.  INSTALLED DOUBLER AND TRIPLER PER SRM 53-2-0.
